# SDR SWIA202163521

- Difficulty date: November 18, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT BEAM AT RBL12.00 JUST FWD OF FS280 IS CRACKED.      (C-CHECK RO 1/7/2022)    REMOVED AND INSTALLED NEW COCKPIT RBL 12.00 FLOOR BEAM SECTION -34, AND REINSTALLED PRE EXISTING REPAIR PARTS -36, -38, -40, -42 IAW CRJ700 SRM 53-11-43-201-003-A01 TYPE 4 REPAIR, COMPLIED WITH TASK CARD 51-900-1002-SKY
